MAUDE Adverse Event Report: ALYDIA HEALTH JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM

ALYDIA HEALTH JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM
Model Number JADA-1001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information we have received, there is no indication that the device malfunctioned.The device is assembled according to specifications.In process and finished product testing are performed and approved prior to release.
 
Event or Problem Description
This spontaneous report was received from nurse (also reported as clinical educator) on behalf of physician referring to a female patient of unknown age.The patient's concomitant medications and past drug reactions/allergies were not reported.The patient's medical history included pregnancy and had cesarean section where the hysterotomy was closed transvaginally.The patient's concurrent conditions included uterine atony.This report concerns 1 patient and 1 device.On an unknown date, the patient had insertion with vacuum-induced hemorrhage control system (jada system) (lot# and expiration date were not reported) for bleeding (postpartum haemorrhage) (discrepant information: indication also reported as uterine atony).It was reported that vacuum-induced hemorrhage control system (jada system) stopped bleeding associated with uterine atony; extra stitches done to address bleeding from another source (unknown by reporter) (vaginal haemorrhage) that vacuum-induced hemorrhage control system (jada system) would not have helped with.The vacuum-induced hemorrhage control system (jada system) had no device issue and worked without the issue.The reporter stated that stitching was done on top of the uterus and the vacuum-induced hemorrhage control system (jada system) got bound and sewn into the patient's uterus and it was discovered when went to take it out (wrong technique in device usage process) and the patient was required intervention.The patient was taken back to the operating room where a hysteroscopy was used to go in and view with a camera and the health care professional (hcp) clipped the stitch and removed the device.No other symptoms for the patient were reported.It was reported that the attending physician operator received one on one training on 16-jul-2022 and this was not the first time the operator using the vacuum-induced hemorrhage control system (jada system).The vacuum-induced hemorrhage control system (jada system) come with a blue seal valve, kit and green carton.No other adverse event (ae) reported, no product quality complaint (pqc) reported.No additional information provided.Therapy with suspect drug vacuum-induced hemorrhage control system (jada system) was discontinued.The outcome of vaginal haemorrhage was unknown.The reporter's causality assessment was not provided.Upon internal review, the event "wrong technique in device usage process" was determined to be serious due to required intervention (devices).Medical device reporting criteria: serious injury.Fda code: (health effects - health impact per annex f): 4625 additional surgery(surgical intervention that was not planned and needed to be performed in addition to other interventions including surgical ones).

Brand Name
JADA SYSTEM
Common Device Name
INTRAUTERINE VACUUM CONTRACTION SYSTEM
Manufacturer (Section D)
ALYDIA HEALTH
3495 edison way menlo park
CA 94025
Manufacturer (Section G)
ALYDIA HEALTH
3495 edison way menlo park
CA 94025
Manufacturer Contact
3495 edison way menlo park
MDR Report Key15555661
Report Number3017425145-2022-00144
Device Sequence Number5684778
Product Code OQY
UDI-Device Identifier00850017882003
UDI-Public(01)00850017882003
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K201199
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberJADA-1001
Device Catalogue NumberJADA-1001
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/22/2022
Initial Report FDA Received Date10/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale